# SDR USAA020471

- Difficulty date: November 30, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN, 2.8 INCH CRACK, RIGHT SIDE STA 727E AT STR 23 RIGHT.  CUT OUT DAMAGE, INSTALLED EXTERNAL DOUBLER IAW SRM.
